# SDR QXEA200602430

- Difficulty date: September 18, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 12,222 hours, 8,896 cycles
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BOI- LEFT ENGINE BLEED CAUTION MESSAGE ILLUMINATED.  CONDUCTED EMERGENCY CHECKLIST, AND CLEARED THE MESSAGE.  ON THE GROUND, RECONFIGURED THE BLEEDS TO THE NORMAL CONFIGURATION, AND THE MESSAGE DID NOT SHOW UP.  MAINTENANCE COMPLIED WITH FIM PROCEDURE 75-30-00-810-802 AND OPERATIONAL CHECK OF THE PRSOV AND HPSOV, NO DEFECTS NOTED.  FOUND NO HISTORY IN THE MDC.  COMPLIED WITH SERVICE LETTER SL-21-019B.  COMPLIED WITH VISUAL AND PURGE OF THE PIPS AND PIFS SENSE LINES, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
